Alexander Abian. On the solvability of infinite systems of Boolean polynomial equations. Colloquium mathematicum, vol. 21 , pp. 27–30. - Alexander Abian. Generalized completeness theorem and solvability of systems of Boolean polynomial equations. Zeitschrift für mathematische Logik und Grundlagen der Mathematik, vol. 16 , pp. 263–264. - Paul D. Bacsich. Injectivity in model theory. Colloquium mathematicum, vol. 25 , pp. 165–176. - S. Bulman-Fleming. On equationally compact semilattices. Algebra universalis , vol. 2 no. 2 , pp. 146–151. - G. Grätzer and H. Lakser. Equationally compact semilattices. Colloquium mathematicum, vol. 20 , pp. 27–30. - David K. Haley. On compact commutative Noetherian rings. Mathematische Annalen, vol. 189 , pp. 272–274. - Ralph McKenzie. ℵ1-incompactness of Z. Colloquium mathematicum, vol. 23 , pp. 199–202. - Jan Mycielski. Some compactifications of general algebras. Colloquium mathematicum, vol. 13 no. 1 , pp. 1–9. See Errata on page 281 of next paper. - Jan [Book Review]

Journal of Symbolic Logic 40 (1):88-92 (1975)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 74,509

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

The Finiteness of Compact Boolean Algebras.Paul Howard - 2011 - Mathematical Logic Quarterly 57 (1):14-18.


Added to PP

32 (#362,084)

6 months
1 (#417,896)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references